Open Access
1998/1999 Some Properties of Variational Measures
Brian S. Thomson
Real Anal. Exchange 24(2): 845-854 (1998/1999).


Recently several authors have established a remarkable property of the variational measures associated with a function. Expressed in classical language, this property asserts that if a function is ACG${}_*$ on all sets of Lebesgue measure zero then the function must be globally ACG${}_*$. This article is an exposition of some ideas related to this property with the intention of bringing it to the attention of a wider audience than these original papers might attract.


Download Citation

Brian S. Thomson. "Some Properties of Variational Measures." Real Anal. Exchange 24 (2) 845 - 854, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 28 September 2010

zbMATH: 0968.26006
MathSciNet: MR1704758

Primary: 26A45

Keywords: variational measure

Rights: Copyright © 1999 Michigan State University Press

Vol.24 • No. 2 • 1998/1999
Back to Top